# SDR 2005FA0000713

- Difficulty date: April 26, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N3703G
- Make and model: Boeing B-17G
- Aircraft serial: 4483546A
- Engine: Wright R182097
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R182097
- Part serial: 046778
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

UPON TAKEOFF, NOTICED STEADY DROP IN ENGINE OIL PRESSURE.  SHUT ENGINE DOWN AT MIN OIL PRESSURE.  PRESSURE STILL DECREASING.  CHECKED SCREENS AND OIL PRESSURE VALVE ON GROUND.  COULD NOT GET ENGINE TO MAKE MIN ACCEPTABLE PRESSURE.  REMOVED ENGINE.  UPON REMOVAL OF PROP, BRONZE OR BRASS WAS IN PROP SHAFT. (K)
